# SDR CA010727015

- Difficulty date: June 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 12,829 hours
- Engine: Allsn 250C20R
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tail Boom
- Part time: 13,108 hours
- Component: Tail Boom, 206032400177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TAIL BOOM WAS REMOVED FOR 1200 HOUR INSPECTION. CRACKS WERE FOUND AROUND THE TOP LEFT ATTACH BOLT HOLE SHIM PART # 206-032-400-117. WHEN THE BULKHEAD WAS REMOVED, CRACKS WERE FOUND ALONG THE TOP EDGE OF THE MATING SURFACE OF THE BULKHEAD AND BOLT ATTACHMENT FITTING #206-032-409-001, AND THE RADIUS WHERE THE BULKHEAD ATTACHES TO THE SKIN. THE BULKHEAD WAS REPLACED WITH NEW BHTC PART AS PER THE SRM.
